# SDR UPS08M52971

- Difficulty date: May 18, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 5,867 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  RT WING OB FLAP OB FWD HINGE BARREL NUT SPOT FACE CORRODED.  RT FWD OB FLAP OB HINGE BARREL NUT SPOTFACE CORROSION REMOVED IAW CMM57-44-09 PG 602-607 R61.  FPI C/O IAW DAC NDT SPM R13 PT 08 ON REWORKED AREA, FOUND NO CRACK, NO CORROSION EVIDENT.  RT FWD OB FLAP OB HINGE BARREL NUT SPOTFACE EVALUATED, FOUND ACCEPTED IAW EN1298-08.  REWORKED AREA ETCH INSPECTED, FOUND 'SATIS' IAW EN1298-08.
